# SDR 9609489753

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N753NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47117
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Bent
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT OF MSP, GEAR DOOR OPEN LIGHT REMAINED ON AFTER GEAR RETRACTION.  RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  AT RIGHT GEAR DOOR, FOUND BRACKET THAT STRIKER BOLT MOUNTS ON BENT, CAUSING THE SWITCH LEVER TO MISS THE STRIKER.  REPLACED AND ADJUSTED THE BRACKET AND DOOR LIGHT OPERATIONAL CHECKED GOOD.
